MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET

BAXTER HEALTHCARE - DOMINICAN REPUBLIC STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET
Catalog Number 2C6251
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of an unspecified number of four-way large bore stopcock extension sets were cut.The tubing of the set was diagonally cut approximately ½ inch.It was further reported that proximal to the first cut was another cut approximately ¼ inch and proximal to the second cut were two parallel cuts approximately ½ inch each.The cuts were discovered during an unspecified process step.There were no infection control issues reported and there was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key8930570
Report Number1416980-2019-04629
Device Sequence Number2768829
Product Code FMG
UDI-Device Identifier00085412028934
UDI-Public(01)00085412028934
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C6251
Device Lot NumberDR19C13022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1